# SDR 96ZZZX266

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4348P
- Make and model: Bell 47G-5A
- Aircraft serial: 25059
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube
- Part number: 4772414933
- Condition: Rusted
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1,200-HOUR INSPECTION OF INTERIOR OF FLIGHT CONTROL TUBES, 2 TUBES HAD INTERNAL RUST.  REPLACED TUBES.  (AD 74-07-01.)  SUBMITTER STATED THIS INSPECTION INTERVAL IS ADEQUATE AND IT COINCIDES WITH THE AIRFRAME OVERHAUL CYCLE.  BELL SB 47-11-73-1.
